# SDR UPS96221015

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  RE.  BS 1183 FRAME OUT OF LIMITS AFTER CORROSION REMOVAL BETWEEN STR'S 10R AND 14R.  REPAIRED PER DHC SK 951-947.
